Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawl symptoms geno

Posted by Sulpicia on February 19, 2002, at 23:21:51

In reply to withdrawl symptoms, posted by geno on February 18, 2002, at 16:48:07

withdrawal from benzodiazepines; heavy on the pharmacology
but the tables are excellent and the materials on the Virtual
Hospital site are accurate as a rule.
http://www.vh.org/Providers/Conferences/CPS/33.html

good luck, tho my preference would be to do something like
this under medical supervision.
why suffer and guess if you can avoid it?

S.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sulpicia thread:94528
URL: http://www.dr-bob.org/babble/20020215/msgs/94738.html